MAUDE Adverse Event Report: Roche Diagnostics cobas 8000 e 801 Module; IMMUNOCHEMISTRY ANALYZER

Roche Diagnostics cobas 8000 e 801 Module; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys total psa assay result for one patient sample tested on the cobas e 801 analytical unit.On 03-sep-2026: initial analysis yielded 21.3 ng/ml.On 07-sep-2026: repeat analysis yielded 7.26 ng/ml.Repeat analysis using a different sample tube yielded 6.94 and 7.11 ng/ml.
 
Additional Manufacturer Narrative
The elecsys total psa reagent lot number is 88732700.The expiration date was not provided.The field service engineer inspected the analyzer and replaced the measuring cell, sipper nozzles, and pinch valves, and performed a successful instrument check.The investigation determined the event was due to a component failure.The specific cause of the event could not be determined.The customer has not reported any other issues after the service.The investigation determined that the service actions resolved the issue.

Brand Name
cobas 8000 e 801 Module
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50946530
Report Number1823260-2026-04022
Device Sequence Number10348332
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient RaceWhite